Q. Suggest me a harmless over-the-counter nerve soother.

Answered by
Dr. (col) Rakesh Karanwal
and medically reviewed by iCliniq medical review team.
Published on Oct 16, 2014 and last reviewed on: Sep 16, 2019

Hello doctor,

Please suggest a harmless over-the-counter nerve soother. I am stressed, and I cannot destress. I am healthy, but I lack energy and get very irritated. Please help.

Dr. (col) Rakesh Karanwal

Cardiology Diabetology Endocrinology General Medicine Internal Medicine Neurology Pulmonology (Asthma Doctors) Rheumatology
#

Hi,

Welcome to icliniq.com.

There is no safe drug nor OTC (over-the-counter) for your problem. I suggest you try Alprax 0.5 mg (Alprazolam), twice daily for two weeks. After that, increase the frequency to thrice daily. Consult your specialist doctor, discuss with him or her and take the medicine with their consent.

Also Read Answers From:

Related Questions & Answers


Please explain molecular karyotyping report taken after miscarriage.

Query: Hello doctor, I had a miscarriage and vacuum Aspirin procedure a month back. The miscarriage was mostly due to low FHR as evident in the report (bradycardia at 6W3D). I had spotting around 10th week and doctor reported it as a missed abortion. I also had high TSH around 6.7 and was on 25 mg Thyrono...  Read Full >>


Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? I am very sorry for your loss and do understand the mental stress which you are presently suffering. But let me start on a positive note that you are fine and will surely have a healthy pregnancy. Do not worry about your age and do not feel you are ag...  Read Full

Kindly suggest some medicine to become energetic and active.

Query: Hi doctor, I am taking Stalopam 10 bd, Fludac 20 od and Alprax 0.5 od for anxiety and depression. I feel sleepy in daytime and frequent yawning. I feel fatigue and no energy or activeness. I am also on Olmesartan for high BP; Harty and Mactor EZ for high cholesterol levels. Kindly suggest some medic...  Read Full >>


Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. You are suffering from anxiety and depressive disorder and are on 20 mg Escitalopram and 20 mg Fluoxetine per day. Both these drugs are SSRIs (selective serotonin reuptake inhibitor) and in my opinion there is no use in taking two SSRI drugs...  Read Full

My ECG shows irregular beats. Can this be due to stress and lack of sleep?

Query: Hello doctor, I have taken my ECG using a device. I have been getting these irregular beats for about a week. Sometimes I think I have been getting some slight chest pain also but not sure if that is a placebo-like effect or not. My uncle who is a doctor thinks they are ectopic beats in relation to...  Read Full >>


Answer: Hi, Welcome to icliniq.com. These extra beats are called premature ventricular complexes (PVCs) (attachment removed to protect patient identity). Normally heartbeat is caused by an electric current in microvolts. That current is generated in an area of the heart called the sinus node. That current...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.